MAUDE Adverse Event Report: INPECO SA FLEXLAB X; LABORATORY AUTOMATION SYSTEM

INPECO SA FLEXLAB X; LABORATORY AUTOMATION SYSTEM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue has been fixed in malx increment 1.4.Inpeco has submitted a mandatory corrective action related to this issue (reference code: 3010825766 - 102725 - 002 - c).
 
Event or Problem Description
The customer reported an occurrence of an already known issue of the aliquoter module x (malx).The malx may generate secondary sample tubes without labels or with a label reporting information inconsistent with the actual sample dispensed into the tube.The event occurs if the operators open the printer head of the malx and do not empty the printer tubes buffer removing all the secondary sample tubes.In this case the operator was recovering the error m34cc "tube hopper move to up position failure" which did not actually require to open the printer head.In this laboratory the secondary tubes are sorted into an input output module (iox) output rack.For the secondary sample tube with the wrong information printed on the label, if the rack is unlocked from the lane and the tube is re-loaded on the automation system or is tested off track, the mismatch between the label information and actual sample cannot be detected and the event may lead to incorrect results.The operator may become aware of the mismatch when the impacted secondary tube is unloaded in a position of the iox rack that doesn't match the one displayed on the user graphic interface.For the secondary sample tube without label the traceability is lost when the sample tube is unloaded from the carrier.The event may cause delayed test results in case of tests to be executed off track.According to the information provided by the distributor the customer has detected discordant result in several secondary samples.No real clinical impacts on the involved patients have been reported.

Brand Name
FLEXLAB X
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key23523280
Report Number3010825766-2025-00007
Device Sequence Number15888361
Product Code JQP
UDI-Device Identifier07640172344002
UDI-Public(01)07640172344002(11)250624
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown